Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 6, Number 1

All articles in this issue are freely accessible.

Harmonic analysis of the two-dimensional flow of an incompressible viscous fluid
J. Kampé de Fériet.
Quart. Appl. Math. 6 (1948), 1-13
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 25341
The method of the hypercircle in elasticity when body forces are present
J. L. Synge.
Quart. Appl. Math. 6 (1948), 15-19
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 25904
General impedance-function theory
Paul I. Richards.
Quart. Appl. Math. 6 (1948), 21-29
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 23945
A general approximation method in the theory of plates of small deflection
M. Zbigniew Krzywoblocki.
Quart. Appl. Math. 6 (1948), 31-52
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 29706
On a problem in plane strain
H. J. Greenberg and Rohn Truell.
Quart. Appl. Math. 6 (1948), 53-62
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 25905
On the nature of the boundary layer near the leading edge of a flat plate
G. F. Carrier and C. C. Lin.
Quart. Appl. Math. 6 (1948), 63-68
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 24285
The approximate numerical solution of the non-homogeneous linear Fredholm integral equation by relaxation methods
F. S. Shaw.
Quart. Appl. Math. 6 (1948), 69-76
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 24251
On Bernoulli’s method for solving algebraic equations
Bernard Dimsdale.
Quart. Appl. Math. 6 (1948), 77-81
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 24237
Aerodynamic forces on a slotted flat plate
Edmund Pinney.
Quart. Appl. Math. 6 (1948), 81-83
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 24286
Note on the thermal stresses in a long circular cylinder of $m+1$ concentric materials
B. E. Gatewood.
Quart. Appl. Math. 6 (1948), 84-86
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 24019
On third-order correlation and vorticity in isotropic turbulence
F. N. Frenkiel.
Quart. Appl. Math. 6 (1948), 86-90
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 24605

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website